# SDR FDEA201710122911

- Difficulty date: October 12, 2017
- Submitted: October 24, 2017
- Operation: Air carrier
- Aircraft: N574FE
- Make and model: Doug MD-11F
- Aircraft serial: 48499
- Aircraft time: 82,863 hours, 19,184 cycles
- System (JASC): 5711 · Wing Spar
- Part: Frame
- Part number: ARB292223
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LEADING EDGE CAVITY FRAME FOUND CRACKED AT XOS 801.  THE FRAME WAS REMOVED IAW SRM 51-31-01-0G.   FABRICATED A NEW FRAME IAW DRAWING ARB2922, REV B.   INSTALLED THE NEW FRAME AIW SRM 51-35-01-0G.  THE REPAIR WAS CLASSIFIED AS MAJOR IAW GMM 6-2-100.
